Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Reducedness of affine Grassmannian slices in type A

Authors: Joel Kamnitzer, Dinakar Muthiah, Alex Weekes and Oded Yacobi
Journal: Proc. Amer. Math. Soc. 146 (2018), 861-874
MSC (2010): Primary 22E67, 14M15
Published electronically: November 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in type A a conjecture which describes the ideal of transversal slices to spherical Schubert varieties in the affine Grassmannian. As a corollary, we prove a modular description (due to Finkelberg-Mirković) of the spherical Schubert varieties.

References [Enhancements On Off] (What's this?)

  • [1] A. Braverman, M. Finkelberg and H. Nakajima, ``Towards a mathematical definition of Coulomb branches of 3-dimensional $ \mathcal {N} = $ gauge theories, II'', Preprint (2016),
  • [2] A. Braverman, M. Finkelberg and H. Nakajima, Coulomb branches of $ 3d$ $ \mathcal {N} = 4$ quiver gauge theories and slices in the affine Grassmannian, Preprint (2016),
  • [3] Tom Braden, Anthony Licata, Nicholas Proudfoot, and Ben Webster, Quantizations of conical symplectic resolutions, Astérisque 384 (2016), iii-iv (English, with English and French summaries). MR 3594663
  • [4] Michael Finkelberg and Ivan Mirković, Semi-infinite flags. I. Case of global curve $ \mathbf{P}^1$, Differential topology, infinite-dimensional Lie algebras, and applications, Amer. Math. Soc. Transl. Ser. 2, vol. 194, Amer. Math. Soc., Providence, RI, 1999, pp. 81-112. MR 1729360,
  • [5] V. A. Ginzburg, Sheaves on a loop group, and Langlands duality, Funktsional. Anal. i Prilozhen. 24 (1990), no. 4, 76-77 (Russian); English transl., Funct. Anal. Appl. 24 (1990), no. 4, 326-327 (1991). MR 1092806,
  • [6] J. Kamnitzer, D. Muthiah, and A. Weekes, On a reducedness conjecture for spherical Schubert varieties and slices in the affine Grassmannian, Preprint (2016),
  • [7] Joel Kamnitzer, Ben Webster, Alex Weekes, and Oded Yacobi, Yangians and quantizations of slices in the affine Grassmannian, Algebra Number Theory 8 (2014), no. 4, 857-893. MR 3248988,
  • [8] J. Kamnitzer, P. Tingley, B. Webster, A. Weekes, and O. Yacobi, Highest weights for truncated shifted Yangians and product monomial crytals, Preprint (2015)
  • [9] George Lusztig, Singularities, character formulas, and a $ q$-analog of weight multiplicities, Analysis and topology on singular spaces, II, III (Luminy, 1981) Astérisque, vol. 101, Soc. Math. France, Paris, 1983, pp. 208-229. MR 737932
  • [10] I. Mirković and K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), no. 1, 95-143. MR 2342692,
  • [11] J. Weyman, The equations of conjugacy classes of nilpotent matrices, Invent. Math. 98 (1989), no. 2, 229-245. MR 1016262,
  • [12] Xinwen Zhu, Affine Grassmannians and the geometric Satake in mixed characteristic, Ann. of Math. (2) 185 (2017), no. 2, 403-492. MR 3612002,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E67, 14M15

Retrieve articles in all journals with MSC (2010): 22E67, 14M15

Additional Information

Joel Kamnitzer
Affiliation: Department of Mathematics, University of Toronto, Canada

Dinakar Muthiah
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Canada
Address at time of publication: Department of Mathematics and Statistics, University of Massachusetts, Amherst, United States

Alex Weekes
Affiliation: Perimeter Institute for Theoretical Physics, Canada

Oded Yacobi
Affiliation: School of Mathematics and Statistics, University of Sydney, Australia

Received by editor(s): December 8, 2016
Published electronically: November 6, 2017
Communicated by: Alexander Braverman
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society